# SDR AU981629

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM563C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: WYG64296
- Condition: Malfunctioned
- Location: Fuel System
- Component: Woodward, 8063215
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING MAINTENANCE, THE NR 2 ENGINE POWER LEVER ANGLE WAS ADJUSTED AND AN EGR CARRIED OUT.  ENGINE STARTED AND ACHIEVED IDLE.  WHEN PART POWER CHECK CARRIED OUT NIL, ENGINE RESPONSE WHEN THROTTLE MOVED FROM PART POWER TO IDLE POSITION.  THE MAIN ENGINE CONTROL WAS DISASSEMBLED AND THE TORQUE MOTOR SERVO PISTON WAS FOUND TO BE STICKING.
